# SDR DXTA2015050806016

- Difficulty date: April 27, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N852QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258714
- Aircraft time: 6,409 hours, 6,409 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Strut
- Part number: ACA1218
- Part serial: EKV244
- Condition: Unserviceable
- Location: Rudder
- Part time: 6,409 hours, 4,509 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: A

## Discrepancy

ZERO RUDDER TRAVEL IN FLIGHT DESPITE NORMAL CHECKS ON GND.  SUSPECT RUDDER BIAS ISSUE.  PREFORMED FUNCTIONAL TEST OF RUDDER BIAS SYS, TESTED SATISFACTORY.  PERFORMED RUDDER CONTROL CIRCUIT FRICTION CHECK, CHECKED SATISFACTORY.  FOUND THAT AFTER RUNNING ENGS AT 88% FOR AN EXTENDED AMOUNT OF TIME TO ACHIEVE AN OIL TEMP OF 60 DEGREES FOR AN UNRELATED OIL PRESS SQUAWK THAT RUDDER WAS HARD TO OPERATE, TURNED RUDDER BIAS OFF & RUDDER RETURNED TO NORMAL.  PERFORMED FUNCTIONALLY TEST OF BIAS STRUT EFFICIENCY & FOUND BOTH BIAS STRUTS OUT OF LIMITS. GAINED ACCESS AS REQUIRED TO REMOVE BIAS STRUTS, DURING REMOVAL FOUND FWD BIAS STRUT BOLTS FROZEN.  REMOVED FROZEN BOLTS.  R & R LT & RT BAIS STRUTS IAW MM CH 27-20-51.  OPERATIONAL CHECKED SATISFACTORY IAW MM CH 27-20-00.  STRUT ASSEMBLY RUDDER BIAS LT PN ACA1218, SN EKV244, STRUT ASSEMBLY RUDDER BIAS RT PN ACA1218, SN EKK240.
